# SDR SWIA202052576

- Difficulty date: August 12, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD CLOSING RIB UNDER PANEL 343AR CRACKED.  C-CHECK RO 9/20/2020.  REPLACED FWD TIP FAIRING STRAP PN: AV670-23227-002 ON RT HORIZONTAL STAB, REF CRJ-700 SRM AND BOMBARDIER DWG.
